# SDR FDEA201102240733

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1360 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR LOCATED AT BS 1360 BETWEEN S 21L AND 22L DOES NOT MEET SRM   REQUIRMENTS.  REMOVED REPAIR IAW SRM 51-40-02.  COMPLIED IAW EA F-5330-146277,  MAJOR REPAIR.
